# SDR IPXA2021031866960

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 77,115 hours, 15,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LITE TEST SHOWS LOW BATTERY.   TRANSFERRED TO MEL 33-50-4 PER MMOC DMP C/W CANNON PLUG CAPED & STOWED.REPLACED EMERGENCY LIGHTING BATT WITH REF AMM 33-51-01-000-802 005. TEST GOOD PER AMM 33-51-01-700-802. DMP REVERSED PLACARD REMOVED. THIS CLEARS M738924.
